Publication database of NCMM , project MORE and MathMAC center.
 [BibTeX] [RIS] [Request]
Stress-diffusive regularizations of non-dissipative rate-type materials
Type of publication: Misc
Citation:
Publication status: Submitted
Volume: 10
Number: 6
Year: 2017
Pages: 1233-1256
Abstract: We consider non-dissipative (elastic) rate-type material models that are derived within the Gibbspotential- based thermodynamic framework. Since the absence of any dissipative mechanism in the model prevents us from establishing even a local-in-time existence result in two spatial dimensions for a spatially periodic problem, we propose two regularisations. For such regularized problems we obtain well-posedness of the planar, spatially periodic problem. In contrast with existing results, we prove ours for a regularizing term present solely in the evolution equation for the stress.
Preprint project: MORE
Preprint year: 2017
Preprint number: 03
Preprint ID: MORE/2017/03
Keywords:
Authors Burczak, Jan
Málek, Josef
Minakowski, Piotr
Added by: [MB]
Total mark: 0
Attachments
  • stress-diffusive-regularizatio...
Notes
    Topics